| Model Number |
802414 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the intermittent catheter had a protrusion about 6 inches from the exit while using it.No injury was reported, just a concern as it almost reached the patient's urethra.Per follow up via phone 25may2021, customer stated that the protrusion was only about a millimeter.
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment purposes.A potential root cause for this failure could be "operator or machine error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: the labeling review is not required as the reported event was confirmed manufacturing related.Correction: d,h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The actual/suspected device was inspected.
Event or Problem Description
It was reported that the intermittent catheter had a protrusion about 6 inches from the exit while using it.No injury was reported, just a concern as it almost reached the patient's urethra.Per follow up via phone (b)(6).2021, customer stated that the protrusion was only about a millimeter.